Volume 20, Issue 4
Singular Solution of a Quasilinear Convection Diffusion Degenerate Parabolic Equation with Absorption

Peixin Zhang

DOI:

J. Part. Diff. Eq., 20 (2007), pp. 349-364.

Published online: 2007-11

Preview Full PDF 3 391
Export citation
  • Abstract

In this paper the existence and nonexistence of non-trivial solution for the Cauchy problem of the form {ut = div(|∇u|^{p-2}∇u) - \frac{∂}{∂x_i}b_i(u) - u^q, \qquad(x, t) ∈ S_T = R^N × (0, T), u(x, 0) = 0, \qquad \qquad x ∈ R^N\ {0} are studied. We assume that |b^'_i(s)| ≤ Ms^{m-1}, and proved that if p > 2, 0 < q < p-1+ \frac{p}{N}, 0 ≤ m < p-1+ \frac{p}{N}, then the problem has a solution; if p > 2, q > p-1+ \frac{p}{N}, 0 ≤ m ≤ \frac{q(p+Np-N-1)}{p+Np-N} , then the problem has no solution; if p > 2,p-1 < q < p-1+ \frac{p}{N}, 0 ≤ m < q, then the problem has a very singular solution; if p > 2, q > p-1 + \frac{p}{N}, 0 < m < q - \frac{p}{2N}, then the problem has no very singular solution. We use P.D.E. methods such as regularization, Moser iteration and Imbedding Theorem.

  • Keywords

Convect diffusion equation Cauchy problem non-trivial solution

  • AMS Subject Headings

35K65.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-20-349, author = {}, title = {Singular Solution of a Quasilinear Convection Diffusion Degenerate Parabolic Equation with Absorption}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {4}, pages = {349--364}, abstract = { In this paper the existence and nonexistence of non-trivial solution for the Cauchy problem of the form {ut = div(|∇u|^{p-2}∇u) - \frac{∂}{∂x_i}b_i(u) - u^q, \qquad(x, t) ∈ S_T = R^N × (0, T), u(x, 0) = 0, \qquad \qquad x ∈ R^N\ {0} are studied. We assume that |b^'_i(s)| ≤ Ms^{m-1}, and proved that if p > 2, 0 < q < p-1+ \frac{p}{N}, 0 ≤ m < p-1+ \frac{p}{N}, then the problem has a solution; if p > 2, q > p-1+ \frac{p}{N}, 0 ≤ m ≤ \frac{q(p+Np-N-1)}{p+Np-N} , then the problem has no solution; if p > 2,p-1 < q < p-1+ \frac{p}{N}, 0 ≤ m < q, then the problem has a very singular solution; if p > 2, q > p-1 + \frac{p}{N}, 0 < m < q - \frac{p}{2N}, then the problem has no very singular solution. We use P.D.E. methods such as regularization, Moser iteration and Imbedding Theorem.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5314.html} }
Copy to clipboard
The citation has been copied to your clipboard